Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

The Adams spectral sequence for $U^* \left ( {X,Z_p } \right )$ and applications to Lie groups, etc.


Author: Ted Petrie
Journal: Bull. Amer. Math. Soc. 73 (1967), 671-674
DOI: https://doi.org/10.1090/S0002-9904-1967-11819-6
MathSciNet review: 0220295
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information